Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 89, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 12, 2013, 4:32 PM CDT for Crenshaw County, Alabama. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2013, 4:32 PM CDT (21:32 UTC)
- Expired
- Jul 12, 2013, 5:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Crenshaw County, AL
The radar
The Ft Rucker radar (KEOX), 90 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1367 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
009
WUUS54 KMOB 122132
SVRMOB
ALC041-122230-
/O.NEW.KMOB.SV.W.0089.130712T2132Z-130712T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
432 PM CDT FRI JUL 12 2013
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 530 PM CDT
* AT 426 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 10 MILES NORTH OF LUVERNE...OR 7
MILES WEST OF PETREY...AND MOVING SOUTH AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUTLEDGE... PETREY... LUVERNE...
BRANTLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3153 8622 3157 8650 3165 8650 3166 8645
3183 8645 3195 8641 3192 8620
TIME...MOT...LOC 2132Z 009DEG 9KT 3184 8632
$$1 follow-up statement
819
WWUS54 KMOB 122207
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
507 PM CDT FRI JUL 12 2013
ALC041-122215-
/O.CAN.KMOB.SV.W.0089.000000T0000Z-130712T2230Z/
CRENSHAW AL-
507 PM CDT FRI JUL 12 2013
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL
CRENSHAW COUNTY...
AT 500 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR CENTRAL
CRENSHAW COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
THE STORM REMAINS STRONG HOWEVER...AND WILL LIKELY PRODUCE GUSTY
WINDS OF 40 TO 45 MPH...FREQUENT LIGHTING AND VERY HEAVY RAINFALL
THROUGH 530 PM.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
LAT...LON 3153 8622 3157 8650 3165 8650 3166 8645
3183 8645 3195 8641 3192 8620
TIME...MOT...LOC 2205Z 009DEG 9KT 3176 8634
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:17 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 12, 3:17 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 317 PM CDT FRI JUL 12 2013 .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...FOR TONIGHT THROUGH SATURDAY...12.12Z UPPER AIR ANALYSIS SHOWS A MID LEVEL RIDGE POSITIONED OVER THE PLAINS WITH LOWER HEIGHTS => TROFFING FROM THE APPALACHIANS INTO THE SOUTHEAST. AT THE BASE OF THE UPPER TROF...WATER VAPOR IMAGERY SHOWS DARKENING INDICATING DRIER DEEP LAYER AIR SPREADING SOUTHWARD OVER THE SOUTHERN STATES AND OUT INTO THE NORTHERN GULF. AT THE SURFACE...WEAK FRONT WAS EASING SOUTHWARD INTO THE LOWER MISSISSIPPI RIVER DELTA AND SOUTHEAST. LATEST MESOSCALE ANALYSIS SHOWS ENVIRONMENTAL INSTABILITY SOUTH OF THE BOUNDARY BALLOONING TO 3000-4000 J/KG THIS AFTERNOON. ALTHOUGH PRECIPITABLE WATER VALUES (~1.7 INCHES)...SOMEWHAT DRIER THAN SEEN IN DAYS PAST...IS STILL PLENTIFUL ENOUGH THAT AS FRONTAL LIFT EASES IN FROM THE NORTH ALONG WITH WHAT FORECASTERS SEE IN INSTABILITY...SHOWERS AND STORMS ARE FORECAST TO BE SCATTERED TO POSSIBLY NUMEROUS IN COVERAGE THROUGH THE REMAINDER AFTERNOON. THIS CONTINUES TO BE CONSISTENT WITH THE LATEST HIGH RESOLUTION MESOSCALE MODELS. A SOUTHWARD STORM MOTION IS FORECAST. STRONGER STORMS WILL LIKELY BE EFFICIENT IN DROPPING LOCALLY HEAVY RAINS IN A SHORT PERIOD OF TIME ALONG WITH FREQUENT LIGHTNING ACTIVITY AND BRIEF STRONG WIND GUSTS IN EXCESS OF 40 MPH AT TIMES. DUE TO THE RECENT HEAVY COASTAL RAINS ON THURSDAY AND HIGH SOIL MOISTURE THESE AREAS...WILL NOT TAKE MUCH ADDITIONAL HEAVY RAINFALL TO CAUSE LOCALIZED FLOODING PROBLEMS IN LOWER LYING AREAS/POOR DRAINAGE AREAS. SOMETHING FORECASTERS WILL BE WATCHING OUT FOR. THIS AFTERNOON'S WET MICROBURST RISK ASSESSMENT IS MODERATE. STORM COVERAGE IS FORECAST TO DECREASE TONIGHT AS THE ATMOSPHERE STABILIZES. WITH FRONT SETTLING SOUTHWARD...LOWS OVER THE INTERIOR MAY VERY WELL DIP INTO THE UPPER HALF OF 60S. COASTAL ZONES IN THE LOWER/MID 70S. FOR SATURDAY...LOOK TO REMAIN IN AN UNSETTLED WEATHER PATTERN WITH CHANCES OF SHOWERS/STORMS BEING HIGHER OVER THE EASTERN AND COASTAL ZONES WITH THESE AREAS BEING ON THE MORE FAVORED EASTERN SIDE OF MID LEVEL TROF AXIS...CENTERED OVER THE CENTRAL GULF COAST. AWAY FROM ANY COOLING BY STORMS AND ASSOCIATED OUTFLOWS...DAYTIME HIGHS ON SATURDAY GENERALLY FROM 88 TO 91...EXCEPT AROUND 85 CLOSER TO THE BEACHES. /10 SATURDAY NIGHT THROUGH SUNDAY...THE CLOSED UPPER LOW MOVES FROM OVER THE MID MISS RIVER VALLEY WEST...TO OVER OK/TX...WHILE AN UPPER LEVEL HIGH BUILDS OVER THE NORTHEASTERN CONUS. A WEAKLY ORGANIZED SURFACE CIRCULATION OVER THE NORTHERN GULF COAST MOVES OFF SATURDAY NIGHT THROUGH SUNDAY AS A SURFACE RIDGE BUILDS BACK WEST OVER THE NORTHEASTERN CONUS. AFTER THE WEAK CIRCULATION DEVELOPS OVER THE GULF TONIGHT AND SATURDAY...MOIST EASTERLY BECOME RE-ESTABLISHED OVER THE NORTHERN GULF COAST...WITH PRECIP H20 AMOUNTS OF AROUND 2" MOVING BACK OVER THE ENTIRE FA. LOOKS LIKE THE DECREASE IN THE CHANCE OF RAIN IS TEMPORARY...WITH TO AT LEAST SEASONAL LEVELS OVER WESTERN SECTIONS OF THE FA...ABOVE EAST. TEMPS RANGE TIGHTER THAN SEASONAL DUE TO THE INCREASED CHANCE OF RAIN...WITH DAYTIME HIGHS SUNDAY BELOW SEASONAL. .LONG TERM...NO REAL CHANGE TO THE EXTENDED...SO PREVIOUS SHIFT LOGIC FOR THE EXTENDED FOLLOWS............ A LARGE DEEP LAYER RIDGE DOMINATES MUCH OF THE EASTERN STATES THROUGH THE PERIOD. A SURFACE RIDGE AXIS SHIFTS FROM OVER THE EAST CENTRAL STATES ON MONDAY GRADUALLY SOUTHWARD INTO THE NORTHERN GULF BY THURSDAY WITH EASTERLY SURFACE WINDS THROUGH WEDNESDAY BECOMING SOUTHEASTERLY BY THURSDAY. BOTH THE GFS AND ECMWF SHOW POTENTIAL EASTERLY WAVES ACCOMPANYING AN UPPER TROF WHICH WEAKEN WHILE MOVING ACROSS THE GULF THROUGH WEDNESDAY. UNCLEAR AT THIS POINT HOW MUCH OF AN IMPACT THE EASTERLY WAVES WILL HAVE AND HAVE CONTINUED WITH CHANCE POPS FOR THE DAYTIME HOURS AND MAINLY SLIGHT CHANCE POPS FOR THE NIGHTTIME HOURS THROUGH THE PERIOD WITH TEMPERATURES GRADUALLY WARMING TO NEAR OR SLIGHTLY ABOVE SEASONABLE VALUES. /29 && .AVIATION...[12.18Z TAF ISSUANCE]...FRONTAL BOUNDARY EASING SOUTHWARD INTO THE CENTRAL GULF COAST WILL ALLOW AFTERNOON CU TO BECOME MORE DEVELOPED WITH THE POTENTIAL OF MID AFTERNOON CONVECTION. CIG BASES GENERALLY AT MVFR CATEGORIES. BRIEF STRONG WIND GUSTS IN AND NEAR TSRA. AFTER TSRA...MID TO HIGH LEVEL CLOUD BASES EXPECTED INTO THE EVENING. /10 && .MARINE...SURFACE FRONT EASES SOUTHWARD TO OFF THE CENTRAL GULF COAST TONIGHT. SHORT TERM WEATHER MODELS SHOW A WEAK FRONTAL WAVE OF LOW PRESSURE TO MOVE NORTHWESTWARD SUNDAY MORNING OVER THE CENTRAL GULF COAST. LOOK TO BE GETTING INTO MORE OF AN EAST TO SOUTHEAST WIND FLOW NEXT WEEK AS SURFACE HIGH PRESSURE EXTENDS FROM THE SOUTHWEST ATLANTIC INTO THE MID MISSISSIPPI RIVER VALLEY. WIND SPEEDS LIGHT TO MODERATE. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR SHOWERS/STORMS. AWAY FROM STORMS...SEAS GENERALLY 1 TO 2 FEET ON SATURDAY...LOOK TO RANGE FROM 2 TO 4 FEET BY SUNDAY WITH THE PASSAGE OF THE WEAK FRONTAL LOW...THEN LOOK TO REMAIN IN THIS RANGE THROUGH THE MIDDLE OF NEXT WEEK DUE TO THE EASTERLIES. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 71 89 71 86 72 / 20 40 20 50 30 PENSACOLA 73 88 74 86 75 / 30 50 30 60 30 DESTIN 75 85 74 88 76 / 40 50 40 60 30 EVERGREEN 68 89 70 88 71 / 20 50 30 70 30 WAYNESBORO 67 91 70 88 71 / 05 20 20 50 30 CAMDEN 68 90 70 88 71 / 05 30 30 70 30 CRESTVIEW 68 88 70 88 71 / 20 50 40 60 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 10/16/29
Hazardous weather outlook, Jul 12, 4:15 AM CDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 415 AM CDT FRI JUL 12 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 415 AM CDT FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED MOSTLY OVER SOUTHERN AND EASTERN SECTIONS OF THE FORECAST AREA TODAY AND TONIGHT. PERIODS OF VERY HEAVY RAIN POSSIBLY LEADING TO SOME LOCALIZED FLOODING...GUSTY STRAIGHT LINE WINDS AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THE STRONGER STORMS THROUGH EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED EACH DAY THROUGH EARLY NEXT WEEK. THE BEST COVERAGE WILL OCCUR DURING THE AFTERNOON HOURS. LOCALLY HEAVY RAINFALL...GUSTY STRAIGHT LINE WINDS AND FREQUENT LIGHTNING WILL CONTINUE TO BE THE MAIN THREATS WITH THE STRONGER STORMS THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-131200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 415 AM CDT FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE MARINE AREA THROUGH TONIGHT. PERIODS OF VERY HEAVY RAIN...FREQUENT LIGHTNING...GUSTY STRAIGHT LINE WINDS AND ISOLATED WATERSPOUTS WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS TODAY AND EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY NEXT WEEK. PERIODS OF VERY HEAVY RAIN...FREQUENT LIGHTNING...GUSTY STRAIGHT LINE WINDS AND ISOLATED WATERSPOUTS WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS THROUGH EARLY NEXT WEEK.
In the hours before
Special weather statement, Jul 12, 2:46 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 246 PM CDT FRI JUL 12 2013 ALZ052-061-122015- WASHINGTON AL-UPPER MOBILE AL- 246 PM CDT FRI JUL 12 2013 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WASHINGTON AND NORTHWESTERN MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 315 PM CDT... AT 246 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF CITRONELLE...OR 8 MILES SOUTHEAST OF DEER PARK...AND MOVING SOUTHWEST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... GULFCREST... CITRONELLE... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Jul 12, 2:47 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 247 PM CDT FRI JUL 12 2013 ALZ052-053-055-062-122015- MONROE AL-WASHINGTON AL-UPPER BALDWIN AL-CLARKE AL- 247 PM CDT FRI JUL 12 2013 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONROE...EASTERN WASHINGTON...SOUTHERN CLARKE AND NORTHERN BALDWIN COUNTIES IN SOUTHWEST ALABAMA...THROUGH 315 PM CDT... AT 248 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF JACKSON...OR 10 MILES SOUTHEAST OF LEROY...AND MOVING SOUTHWEST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... JACKSON... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Jul 12, 3:46 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 346 PM CDT FRI JUL 12 2013 ALZ061-063-122115- UPPER MOBILE AL-LOWER MOBILE AL- 346 PM CDT FRI JUL 12 2013 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN MOBILE COUNTY IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT... AT 346 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF REGIONAL AIRPORT IN WEST MOBILE...OR 6 MILES SOUTHWEST OF SEMMES... AND MOVING SOUTHWEST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL WEST CENTRAL MOBILE COUNTY THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Jul 12, 4:26 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 426 PM CDT FRI JUL 12 2013 ALZ057-058-122230- BUTLER AL-CRENSHAW AL- 426 PM CDT FRI JUL 12 2013 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN BUTLER AND CRENSHAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 530 PM CDT... AT 421 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTH OF LUVERNE...OR 6 MILES WEST OF PETREY...AND MOVING SOUTHWEST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RUTLEDGE... PETREY... LUVERNE... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.